Discussions By Condition: Nerve conditions

Sudden Idiopathic Disorientation

Posted In: Nerve conditions 0 Replies
  • Posted By: lakeloon
  • July 13, 2013
  • 03:18 PM

Last night, I took my normal dose of zolpidem (10mg) and then about 20 mins later, i started to feel disoriented. It happened all of a sudden. I got up, and the room was spinning. I felt as though I was extremely drunk, although I had nothing to drink the entire day. I don't even remember much; my mom said that I had fallen on the floor and was rolling around. It had never happened before, and I was pretty frightened at what might have been going on. There's a possibility that I may have taken more zolpidem than usual (on accident; maybe 5mg more). But I don't think I did. I went to sleep shortly after it started, and woke up about 4 hours later, and everything was fine. I am a 19yo male, 212lb; I also take omeprazole 40mg, trazadone 50mg, atenolol 25mg, and escitalopram 20mg. Does anyone know what might have happened???

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?